# SDR MASA97114

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7576 - DEN-GJT - IN DEN, THE CREW FOUND THAT ONE RED EMERGENCY ESCAPE PATH LIGHT AT ROW 4 WOULD NOT ILLUMINATE.  MAINTENANCE DEFERRED THE LIGHTS PER MEL 33-13.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE ALL RED LIGHTS WERE FOUND TO BE WORKING.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
